# SDR 2003FA0000686

- Difficulty date: July 3, 2003
- Submitted: July 3, 2003
- Operation: General aviation
- Aircraft: N932AF
- Make and model: Diamon DA20-C1
- Aircraft serial: C0198
- Aircraft time: 180 hours
- System (JASC): 2720 · Rudder Control System
- Part: Support Bracket
- Part number: 2055450300
- Condition: Cracked
- Location: Rudder Hinge
- Part time: 180 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER HINGE/SUPPORT BRACKET CRACKED AT THE LOWER WELD.
